Aa
A
A
Close
Avatar universal
Scrotum Blisters
Several months ago I developed a rash which eventually turned in to blisters mostly on my legs and abdomen. A biopsy was done and it was determined that I have Bolous Pemphigoid and put on prednisone.  Everything disappeared, but now that I am cycling down from 60 mgs of prednizone,(now on 30) I have developed blisters on my scrotum.  This happened once before.  No other symptoms are evident.  Is this due to the BP.  The blisters are watery, break after a while and some are reddish in color and all cause a burning sensation.  
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,

You would need to review with your doctor about whetehr these lesions are bullous pemphigoid lesions only or are not linked to your original disease.

If they are bullous, then you would need to step up the steroid medication again, and taper it more slowly and gradual;ly , as would be advised by your doctor.

If these are not bullous lesions - other causes would have to be ruled out.

This could be an allergic reaction to some unknown substance or dermatitis or eczema or due to sweat or friction.

You should consult your doctor to rule out a fungal infection, tinea corporis or some bacterial infection. The further treatment and plan of management would depend on the confirmed diagnosis.

You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.

Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.

Let us know if you need any other information and post us on how you are doing.

Regards.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources